# SDR DALA2014122906799

- Difficulty date: December 24, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNEL AND SPACER ON FLOOR PANEL.  REPLACED THE CHANNEL AND SPACER IAW DWG 9936639, REV "P".
